On some radius results for normalized analytic functions
Annales Polonici Mathematici, Tome 68 (1998) no. 1, pp. 51-60
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We investigate some radius results for various geometric properties concerning some subclasses of the class
Keywords:
Hausdorff-Young theorem, univalent function, Hardy space, Dirichlet space
Affiliations des auteurs :
Yong Kim 1 ; Ern Kwon 1
@article{10_4064_ap_68_1_51_60,
author = {Yong Kim and Ern Kwon},
title = {On some radius results for normalized analytic functions},
journal = {Annales Polonici Mathematici},
pages = {51--60},
year = {1998},
volume = {68},
number = {1},
doi = {10.4064/ap-68-1-51-60},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-68-1-51-60/}
}
TY - JOUR AU - Yong Kim AU - Ern Kwon TI - On some radius results for normalized analytic functions JO - Annales Polonici Mathematici PY - 1998 SP - 51 EP - 60 VL - 68 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-68-1-51-60/ DO - 10.4064/ap-68-1-51-60 LA - en ID - 10_4064_ap_68_1_51_60 ER -
Yong Kim; Ern Kwon. On some radius results for normalized analytic functions. Annales Polonici Mathematici, Tome 68 (1998) no. 1, pp. 51-60. doi: 10.4064/ap-68-1-51-60
Cité par Sources :